DSpace
 

RRI Digital Repository >
04. Astronomy and Astrophysics >
Research Papers (A&A) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/1554

Title: Undamped oscillations of homogenous collisionless stellar systems
Authors: Sridhar, S.
Keywords: COMPUTATIONAL ASTROPHYSICS,
STELLAR OSCILLATIONS,
STELLAR SYSTEMS,
BOLTZMANN TRANSPORT EQUATION,
EQUATIONS OF MOTION
Issue Date: Jun-1989
Publisher: Blackwell Publishing for the Royal Astronomical Society
Citation: Monthly Notices of the Royal Astronomical Society, 1989, Vol.238, p1159-1163
Abstract: The Lewis (1968) invariant of the time-dependent harmonic oscillator is used to construct exact time-dependent, uniform density solutions of the collisionless Boltzmann equation. The spatially bound solutions are time-periodic.
Description: Sorry, the full text of this article is not available here. Please click on the alternative location to access it.
URI: http://hdl.handle.net/2289/1554
ISSN: 0035-8711
Alternative Location: http://adsabs.harvard.edu/cgi-bin/bib_query? 1989MNRAS.238.1159S
http://adsabs.harvard.edu/cgi-bin/nph-data_query?bibcode=1989MNRAS.238.1159S&link_type=ARTICLE&db_key=AST
Copyright: (1989) Royal Astronomical Society
Appears in Collections:Research Papers (A&A)

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace